CureZone   Log On   Join
Zapper caused side effects
 
prop2lambo Views: 7,676
Published: 13 years ago
 

Zapper caused side effects


After getting a terminator and zapping for two months I began to have heart pvc's. My mom bought a zapper about a week after me and when visiting her for christmas she was experiencing the same thing. I told her to stop zapping and it went away just as mine did after not zapping for about 5 days. Maybe I was overusing it I thought as I was almost using it 24/7 but my mom developed same symptoms and she would zap 20 minutes a day. I did notice some benefits to the zapper but now 10 days later and no more zapping some of the symptoms the zapper had suppressed are back. Anyone else ever have the zapper cause an irregular heart beat.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.359 sec, (1)